# SDR I5EA2023110100001

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N67TC
- Make and model: Boeing 737-8
- Aircraft serial: 29668
- Aircraft time: 59,888 hours, 24,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMT D230507 / D23067 - MDCD FORWARD RAIN GUTTER DAMAGED. - REMOVED AND REPLACED MDCD SEAL DEPRESSOR AND LOWER SPLICE IAW IAI DRAWING: 365-53-00-M8200 ISSUE U. DUE TO UNAVILABILITY OFLOWER GUTTER PARTS NEED TO BE INSTALLED ON NEXT MAINTENCE CHECK IAW IAEROAIRWAYS E.O. SWA-230602 REV 2REF LP 128627 ITEM #1 FOR DMT D231101 REF W.O. 067-231009-01 NRWC 007 FOR WORK PERFORMED.
